# SDR RRXA000994

- Difficulty date: March 17, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND CORROSION DAMAGE ON THE STIFFENER AROUND EXTERNAL POWER SOURCE WIRES AT STA 198 TO 204,  RBL 69 TO 61, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.       REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED STIFFENER FROM 2024-T3 AND INSTALLED IAW DC-8 SRM 51-1-21, 53-2-0 AND E.O. 99-236 WITH APPROVED 8110-3 DATED 1-18-00.
